Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Does a cream cause swelling of the lip with yellow crust and discharge?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I used just for men on my mustache yesterday. This morning i woke up with a swollen top lip, where my mustache is at. Its swollen and has a yellow crust with a discharge and it's very uncomfortable. what can i do????
Posted Thu, 3 May 2012 in Asthma and Allergy
Answered by Dr. Pragnesh Vachharajani 7 hours later

Every body has got different skin sensitivity for different chemical substances. The one which suits many, may not be suitable for some body. Depending upon there body type and other things each and every individual reacts to a chemical applied on skin in any form.

The cream that you say you have applied on your mustache obviously contains some chemical in to it and you body did not accept it so what you are having is a type of skin reaction and allergy.

When ever there is insult to any part of body, as a defensive procedure the blood supply to that part increase and fluids accumulates there. Which in turn gives rise to swelling and forming of blister at times and fluids licks out of it.

Now you need to see your doctor for anti allergic treatment.You may need local as well as oral medications for this.This medications will prevent further allergic response progression and gradually the swelling will subside and the discharge will stop.

For temporary relief if anti allergic non prescription drugs available, you can take if you want and you are comfortable with this drugs in past.Best way is to see your doctor.

No not apply anything on your own without consulting your doctor as it may flare up the take care.

Still if you are having query please ask me, I will be glad answering it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor